# SDR AMWA75

- Difficulty date: November 3, 2003
- Submitted: November 18, 2003
- Operation: Air carrier
- Aircraft: N3199Q
- Make and model: Beech 1900D
- Aircraft serial: N3199Q
- Aircraft time: 15,584 hours, 21,670 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 1295260337
- Part serial: N3199Q
- Condition: Stiff
- Location: Elevator Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, CREW DISCOVERED THE ELEVATOR TRIM WAS STIFF AND HAD DIFFICULTY MOVING THE ELEVATOR TRIM WHEEL.  THE LT ELEVATOR CLEVES WAS ADJUSTED AND THE ACFT WAS RETURNED TO SERVICE.
